Alert archive / Alabama / Small Craft Advisories in 2015

Small Craft Advisory 22, NWS Mobile, AL

March 26, 2015

NWS Mobile, AL issued this small craft advisory at Mar 26, 2015, 10:07 AM CDT. It took effect at Mar 27, 2015, 3:00 AM CDT. It was in force for 13 hr.

The area

The counties it named.

The facts

Issued
Mar 26, 2015, 10:07 AM CDT (15:07 UTC)
In effect from
Mar 27, 2015, 3:00 AM CDT
Expired
Mar 27, 2015, 4:00 PM CDT
In force
13 hr
Issued by
NWS Mobile, AL

The text

As transmitted, in the capitals the NWS used until 2016.

807 
WHUS74 KMOB 261507
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
1007 AM CDT THU MAR 26 2015

...SMALL CRAFT ADVISORY IN EFFECT FROM 3 AM THROUGH EARLY TO MID FRIDAY
AFTERNOON...

.A COLD FRONT APPROACHING FROM THE WEST MOVES ACROSS THE MARINE AREA
TONIGHT WITH LIGHT TO MODERATE SOUTHERLY WINDS TODAY SWITCHING TO A
STRONG OFFSHORE FLOW IN THE WAKE OF THE FRONT. THE OFFSHORE GRADUALLY
DIMINISHES THROUGH FRIDAY NIGHT WITH A LIGHT ONSHORE FLOW DEVELOPING
ON SATURDAY.


GMZ650-655-262315-
/O.NEW.KMOB.SC.Y.0022.150327T0800Z-150327T1800Z/
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
1007 AM CDT THU MAR 26 2015

...SMALL CRAFT ADVISORY IN EFFECT FROM 3 AM TO 1 PM CDT FRIDAY...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO 1 PM CDT FRIDAY. 

* WINDS: BECOMING NORTHWEST 20 TO 25 KNOTS.

* BAYS: BECOMING ROUGH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...AND/OR
SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS
FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING
SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ630>632-262315-
/O.NEW.KMOB.SC.Y.0022.150327T0800Z-150327T1500Z/
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
1007 AM CDT THU MAR 26 2015

...SMALL CRAFT ADVISORY IN EFFECT FROM 3 AM TO 10 AM CDT FRIDAY...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO 10 AM CDT FRIDAY. 

* WINDS: BECOMING NORTHWEST 20 TO 25 KNOTS.

* SEAS: BUILDING TO 4 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...AND/OR
SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS
FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING
SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ670-675-262315-
/O.NEW.KMOB.SC.Y.0022.150327T0800Z-150327T2100Z/
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
1007 AM CDT THU MAR 26 2015

...SMALL CRAFT ADVISORY IN EFFECT FROM 3 AM TO 4 PM CDT FRIDAY...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO 4 PM CDT FRIDAY. 

* WINDS: BECOMING NORTHWEST 20 TO 25 KNOTS.

* SEAS: BUILDING TO 5 TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...AND/OR
SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS
FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING
SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
4 follow-up statements
986 
WHUS74 KMOB 262039
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
339 PM CDT THU MAR 26 2015

...SMALL CRAFT ADVISORY IN EFFECT FROM 3 AM THROUGH EARLY TO MID
FRIDAY AFTERNOON...

.A COLD FRONT APPROACHING FROM THE WEST MOVES ACROSS THE MARINE AREA
TONIGHT WITH LIGHT TO MODERATE SOUTHERLY WINDS SWITCHING TO A STRONG
OFFSHORE FLOW IN THE WAKE OF THE FRONT. THE OFFSHORE GRADUALLY
DIMINISHES THROUGH SATURDAY WITH A LIGHT ONSHORE FLOW DEVELOPING BY
SUNDAY WHICH CONTINUES THROUGH TUESDAY.

GMZ633>635-270445-
/O.EXA.KMOB.SC.Y.0022.150327T0800Z-150327T1800Z/
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
339 PM CDT THU MAR 26 2015

...SMALL CRAFT ADVISORY IN EFFECT FROM 3 AM TO 1 PM CDT FRIDAY...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO 1 PM CDT FRIDAY. 

* WINDS: BECOMING NORTHWEST AROUND 20 KNOTS.

* BAYS: BECOMING ROUGH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...AND/OR
SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS
FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING
SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ630>632-270445-
/O.EXT.KMOB.SC.Y.0022.150327T0800Z-150327T1800Z/
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
339 PM CDT THU MAR 26 2015

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 3 AM TO 1 PM CDT
FRIDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 3 AM TO 1 PM CDT
FRIDAY. 

* WINDS: BECOMING NORTHWEST 20 TO 25 KNOTS.

* BAYS: BECOMING ROUGH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...AND/OR
SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS
FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING
SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ650-655-270445-
/O.CON.KMOB.SC.Y.0022.150327T0800Z-150327T1800Z/
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
339 PM CDT THU MAR 26 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 AM TO 1 PM CDT
FRIDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 AM TO 1 PM CDT
FRIDAY. 

* WINDS: BECOMING NORTHWEST 20 TO 25 KNOTS.

* SEAS: BUILDING TO 4 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...AND/OR
SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS
FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING
SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ670-675-270445-
/O.CON.KMOB.SC.Y.0022.150327T0800Z-150327T2100Z/
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
339 PM CDT THU MAR 26 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 AM TO 4 PM CDT
FRIDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 AM TO 4 PM CDT
FRIDAY. 

* WINDS: BECOMING NORTHWEST 20 TO 25 KNOTS.

* SEAS: BUILDING TO 5 TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...AND/OR
SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS
FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING
SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
126 
WHUS74 KMOB 270420
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
1120 PM CDT THU MAR 26 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 AM THROUGH FRIDAY
AFTERNOON...

.A COLD FRONT MOVES ACROSS THE MARINE AREA OVERNIGHT. IN THE WAKE OF
THE FRONTAL PASSAGE...WINDS SHIFT AND INCREASE FROM THE NORTHWEST.

GMZ630>635-650-655-271200-
/O.CON.KMOB.SC.Y.0022.150327T0800Z-150327T1800Z/
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
1120 PM CDT THU MAR 26 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 AM TO 1 PM CDT
FRIDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 AM TO 1 PM CDT
FRIDAY. 

* WINDS: BECOMING NORTHWEST AND INCREASE FROM 20 TO 25 KNOTS.

* SEAS: BUILDING TO 4 TO 6 FEET. BAYS AND SOUNDS BECOMING ROUGH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

GMZ670-675-271200-
/O.CON.KMOB.SC.Y.0022.150327T0800Z-150327T2100Z/
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
1120 PM CDT THU MAR 26 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 AM TO 4 PM CDT
FRIDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 AM TO 4 PM CDT
FRIDAY. 

* WINDS: BECOMING NORTHWEST AND INCREASE FROM 20 TO 25 KNOTS.

* SEAS: BUILDING TO 5 TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
772 
WHUS74 KMOB 271134
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
634 AM CDT FRI MAR 27 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM THROUGH THIS AFTERNOON...

.STRONG NORTHERLY FLOW WILL CONTINUE IN THE WAKE OF A COLD FRONT
TROUGH THIS AFTERNOON.

GMZ630>635-650-655-271800-
/O.CON.KMOB.SC.Y.0022.000000T0000Z-150327T1800Z/
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
634 AM CDT FRI MAR 27 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT THIS
AFTERNOON...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT THIS
AFTERNOON. 

* WINDS:NORTHWEST 20 TO 25 KNOTS.

* SEAS:4 TO 6 FEET. BAYS AND SOUNDS ROUGH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

GMZ670-675-271945-
/O.CON.KMOB.SC.Y.0022.000000T0000Z-150327T2100Z/
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
634 AM CDT FRI MAR 27 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT THIS
AFTERNOON...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT THIS
AFTERNOON. 

* WINDS: NORTHWEST 20 TO 25 KNOTS.

* SEAS: 5 TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
688 
WHUS74 KMOB 272108
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
408 PM CDT FRI MAR 27 2015

...SMALL CRAFT ADVISORY HAS EXPIRED...

.THE SMALL CRAFT ADVISORY HAS BEEN ALLOWED TO EXPIRE AS WINDS HAVE
WEAKENED BELOW 20 KNOTS.

GMZ670-675-272215-
/O.EXP.KMOB.SC.Y.0022.000000T0000Z-150327T2100Z/
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
408 PM CDT FRI MAR 27 2015

...SMALL CRAFT ADVISORY HAS EXPIRED...

THE SMALL CRAFT ADVISORY HAS BEEN ALLOWED TO EXPIRE AS WINDS HAVE
WEAKENED BELOW 20 KNOTS. HOWEVER....SMALL CRAFT OPERATORS SHOULD
CONTINUE TO EXERCISE CAUTION FOR WINDS AS HIGH AS 15 TO 20 KNOTS.

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this small craft advisory went out at Mar 26, 9:56 AM CDT, 11 minutes earlier.

Area forecast discussion, Mar 26, 9:56 AM CDT, 11 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE MOBILE AL
956 AM CDT THU MAR 26 2015

.UPDATE...WILL UPDATE TO INCREASE POPS DURING THE REMAINDER OF THE
MORNING HOURS OVER THE COASTAL PORTION OF THE AREA WITH OTHER MAINLY
MINOR ADJUSTMENTS. WILL UPDATE THE FIRE WEATHER FORECAST AS WELL FOR
ADJUSTMENTS TO MIXING HEIGHTS...TRANSPORT WINDS AND OTHER DERIVED
FIELDS.  HAVE ALSO ISSUED A SMALL CRAFT ADVISORY FOR MOST OF THE
MARINE AREA FOR LATER TONIGHT THROUGH FRIDAY MORNING. UPDATES OUT
SOON. /29

&&

.PREV DISCUSSION... /ISSUED 507 AM CDT THU MAR 26 2015/

SHORT TERM...(TODAY THROUGH SATURDAY)...FOR TODAY THROUGH TONIGHT...
A SFC HIGH PRESSURE RIDGE WEAKENS QUICKLY TODAY AS A COLD FRONT
APPROACHES THE FCST AREA FROM THE WEST. THE FRONT WILL BE WELL INTO
MISSISSIPPI AND ALABAMA BY MIDDAY...AND POISED TO MOVE INTO OUR FCST
AREA. BY DARK THE FRONT SHOULD BE ALONG THE I-65 CORRIDOR AND THEN
EAST OF THE FCST AREA SHORTLY AFTER MIDNIGHT. A GENERAL LIGHT
SOUTHEAST WIND FLOW ACROSS THE REGION TODAY AS THE FRONT
APPROACHES...SHIFTING AROUND TO THE NORTHWEST AND INCREASING IN THE
WAKE OF THE FRONT TONIGHT. SHOWERS WILL BECOME LIKELY...WITH A SLIGHT
CHANCE OF EMBEDDED THUNDERSTORMS WITH THE PASSAGE OF THE FRONT. SOME
OF THE STORMS OVER THE SOUTHERN HALF OF THE FCST AREA WHERE
INSTABILITY WILL BE HIGHEST COULD BE BRIEFLY STRONG...BUT SEVERE
WEATHER IS NOT ANTICIPATED AT THIS TIME. A LITTLE COOLER TODAY WITH
INCREASED CLOUD COVER AND HIGHER RAIN CHANCES...WITH HIGH
TEMPERATURES RANGING FROM THE LOWER 70S COASTAL AREAS TO THE MID 70S
OVER THE INTERIOR COUNTIES. COOLER TONIGHT AS WELL...ESPECIALLY WELL
IN THE WAKE OF THE FRONT. LOWS TONIGHT RANGING FROM THE LOWER 40S
OVER NORTHWEST INTERIOR COUNTIES TO THE LOWER 50S SOUTHEAST COASTAL
COUNTIES. 12/DS

FRIDAY...THE AXIS OF THE UPPER TROUGH OVER THE EASTERN CONUS SWINGS
EAST PAST THE FA. A STRONG SHORTWAVE MOVING INTO THE BACK OF THE
TROUGH PUSHES A RE-ENFORCING FRONT TOWARDS THE NORTHERN GULF COAST. A
SECOND SHORTWAVE MOVING INTO THE TROUGH BEGINS TO WORK WITH THE
FRONT TO CREATE AN AREA OF ENHANCED CLOUDINESS. THE COOLER AIR THAT
MOVES OVER THE AREA BEHIND THE FRONT BECOMES EVIDENT...WITH HIGHS IN
THE LOWER TO MID 60S EXPECTED. LOOKING AT THICKNESS VALUES AROUND THE
FA...IN EVIDENCE IS THE MOST SOUTHERLY PUSH OF THE COOLER AIR TO THIS
POINT IS EAST OF THE FA.

FRIDAY NIGHT THROUGH SATURDAY...AS THE UPPER TROUGH CONTINUES TO
MEANDER EAST...YET ANOTHER SHORTWAVE MOVES INTO THE BACKSIDE OF THE
TROUGH. THIS SHORTWAVE BRINGS ANOTHER ROUND OF INCREASED CLOUDINESS
ALONG THE FRONTAL BOUNDARY STRETCHED ACROSS THE FA...ALONG WITH
ENOUGH OOMPH TO BRING A SMALL CHANCE OF RAIN TO THE NORTHEASTERN
PORTION OF THE FA SATURDAY. THE COOL AIR RETREATS A BIT...SO TEMPS
MODERATE BACK UPWARD A BIT.

LONG TERM...(SATURDAY NIGHT ON)...SATURDAY NIGHT THROUGH SUNDAY...
THE UPPER TROUGH MOVES OFF...DRAGGING SURFACE HIGH PRESSURE TO OVER
THE EAST COAST THROUGH SUNDAY EVENING. THE RESULT OF THE FA IS A
QUICK SHIFT IN THE LOW LEVELS WINDS FROM NORTHERLY TO SOUTHERLY.
TEMPS MODERATE BACK TO SEASONAL LEVELS AS A RESULT.

SUNDAY NIGHT THROUGH MONDAY...ANOTHER SHORTWAVE MOVES SOUTHEAST
ACROSS THE MID MISS AND TENN RIVER VALLEYS. THIS PUSHES ANOTHER FRONT
SOUTH TO THE NORTHERN GULF COAST. PATH DIFFERENCES IN THE GFS AND
ECMWF RESULT IN DIFFERENCES IN PLACEMENT...WITH THE GFS ADVERTISING
THE SOUTHERN-MOST EXTENT OF THE FRONT IN THE GFS BEING ALONG THE FL
ATLANTIC COAST...WHILST THE ECMWF IS ADVERTISING THE FRONT'S MOST
SOUTHERN EXTEND BEING OVER THE SOUTHERN PLAINS AND LOWER MISS RIVER
VALLEY. THE ECMWF SOLUTION LEADS TO A TIGHTER TEMP RANGE WITH HIGHER
POPS THAN THE GFS. HAVE WENT IN THE MIDDLE OF THE TWO FOR THE
FORECAST. TEMPS AND CHANCE OF RAIN ABOVE SEASONAL IS THE RESULT.

MONDAY NIGHT INTO THURSDAY...UPPER ENERGY MOVES FROM OVER THE DESERT
SOUTHWEST ACROSS THE SOUTHERN PLAINS TO EITHER OVER THE TX
COAST(ECMWF) OR THE LOWER MISS RIVER VALLEY(GFS). THE MORE NORTHERLY
PATH OF THE STRONGER GFS ENERGY BRINGS INCREASING ONSHORE FLOW TO THE
AREA THROUGH MID WEEK. TEMPS WELL ABOVE SEASONAL CONTINUE...THOUGH THE
CHANCE OF RAIN DROPS TO AROUND SEASONAL.

AVIATION...
26/12Z FORECAST CYCLE...SURFACE HIGH PRESSURE TO THE EAST AND AN
APPROACHING COLD FRONT TO THE WEST OF THE AREA WILL RESULT IN A
SOUTHERLY FLOW ACROSS MOST OF THE REGION TODAY. CEILINGS CONTINUE AT
MULTIPLE LEVELS ACROSS THE AREA...AND PATCHY FOG CONTINUES TO BE
VARIABLE ACROSS THE REGION AS WELL...RANGING FROM 1/2 TO ABOUT 4
MILES AT SOME OBSERVATION POINTS. CRITERIA WILL RANGE FROM IFR TO
MVFR ACROSS THE AREA THROUGH SUNRISE...AND REMAIN MVFR (LOWER AT
TIMES) DURING THE DAY AS SHOWERS AND ISOLATED THUNDERSTORMS ARE
EXPECTED TO DEVELOP AND MOVE ACROSS THE REGION IN ASSOCIATION WITH
THE APPROACHING FRONT. THIS EVENING AND EARLY OVERNIGHT HOURS THE
FRONT MOVES ACROSS THE REGION WITH SHOWERS AND STORMS ENDING WEST TO
EAST. WINDS WILL SHIFT FROM SOUTH TO SOUTHWEST DURING THE EVENING AS
THE FRONT APPROACHES AND THEN SHIFT NORTHWEST AND INCREASE AFTER
MIDNIGHT BEHIND THE FRONT. 12/DS

MARINE...A LIGHT TO MODERATE SOUTHEAST FLOW WILL BECOME
INCREASINGLY MORE SOUTHERLY TODAY AS A COLD FRONT APPROACHES FROM
THE WEST. THE COLD FRONT WILL MOVE SOUTH ACROSS THE MARINE AREA THIS
EVENING...WITH WINDS SHIFTING TO SOUTHWEST DURING THE EVENING AND
SHIFTING TO NORTHWEST AND INCREASING AFTER MIDNIGHT IN THE WAKE OF
THE FRONT. SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS WILL
ACCOMPANY THE FRONTAL PASSAGE...ENDING LATE TONIGHT. A SMALL CRAFT
ADVISORY MAY BE REQUIRED FOR FRIDAY AND FRIDAY NIGHT. THE MODERATE
TO STRONG OFFSHORE FLOW WILL THEN CONTINUE THROUGH EARLY SATURDAY...
BEFORE WEAKENING LATE IN THE WEEKEND AND INTO THE EARLY PART OF NEXT
WEEK AS HIGH PRESSURE BUILDS OVER THE MARINE AREA. 12/DS

&&

.PRELIMINARY POINT TEMPS/POPS...
MOBILE      75  47  67  41  68 /  90  40  10  00  10
PENSACOLA   73  52  68  44  66 /  90  50  10  00  10
DESTIN      74  54  66  46  64 /  90  60  10  00  10
EVERGREEN   76  48  64  38  67 /  60  60  10  00  10
WAYNESBORO  76  43  64  38  68 /  60  40  05  00  10
CAMDEN      77  46  63  38  66 /  50  60  10  00  10
CRESTVIEW   75  53  66  36  68 /  70  60  10  00  10

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
FL...NONE.
MS...NONE.
GM...SMALL CRAFT ADVISORY FROM 3 AM TO 1 PM CDT FRIDAY FOR COASTAL
     WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-COASTAL WATERS
     FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM.

     SMALL CRAFT ADVISORY FROM 3 AM TO 10 AM CDT FRIDAY FOR
     MISSISSIPPI SOUND-NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY.

     SMALL CRAFT ADVISORY FROM 3 AM TO 4 PM CDT FRIDAY FOR WATERS
     FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-WATERS FROM
     PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM.

&&
Hazardous weather outlook, Mar 26, 6:17 AM CDT, 3 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOBILE AL
617 AM CDT THU MAR 26 2015

ALZ051>064-FLZ001>006-MSZ067-075-076-078-079-271130-
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE-
LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA-
COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-WAYNE-PERRY-
GREENE-STONE-GEORGE-
617 AM CDT THU MAR 26 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST
MISSISSIPPI.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME...ALTHOUGH SCATTERED TO
NUMEROUS SHOWERS AND ISOLATED THUNDERSTORMS WILL OCCUR TODAY AND
TONIGHT AS A COLD FRONT MOVES ACROSS THE REGION. SOME BRIEFLY STRONG
STORMS ARE POSSIBLE...BUT SEVERE WEATHER IS NOT ANTICIPATED AT THIS
TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS IS NOT
EXPECTED THROUGH WEDNESDAY.

GMZ630>635-650-655-670-675-271130-
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
617 AM CDT THU MAR 26 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL
WATERS OF ALABAMA AND NORTHWEST FLORIDA.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME...ALTHOUGH SCATTERED TO
NUMEROUS SHOWERS AND ISOLATED THUNDERSTORMS WILL DEVELOP TODAY AND
TONIGHT AS A COLD FRONT MOVES EAST ACROSS THE MARINE AREA. WINDS AND
SEAS HIGHER NEAR THE SHOWERS AND STORMS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

INCREASING OFFSHORE FLOW IN THE WAKE OF A COLD FRONT COULD RESULT IN
HAZARDOUS CONDITIONS FOR SMALL CRAFT LATE TONIGHT THROUGH THROUGH
FRIDAY.

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 26, 8:09 AM CDTSpecial Marine WarningMOB96 min
Mar 26, 9:47 AM CDTSpecial Marine WarningMOB118 min
Mar 26, 4:58 PM CDTSpecial Weather StatementMOBGreene, Perry, Wayne62 min

Nearby

Small Craft Advisories in Alabama, 2015Every small craft advisory in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.